# SDR QXEA2021051000226

- Difficulty date: May 7, 2021
- Submitted: May 10, 2021
- Operation: Air carrier
- Aircraft: N644QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000767
- Aircraft time: 6,875 hours, 4,028 cycles
- System (JASC): 7603 · Power Lever
- Part: Throttle
- Part number: 426000185
- Part serial: 260267
- Condition: Malfunctioned
- Location: Zone 200
- Part time: 6,878 hours, 4,032 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THROTTLES DO NOT MOVE FORWARD OF AFT SMOOTHLY REQUIRE EXTRA FORCE TO MOVE. REMOVED FROM SERVICE. CONDUCTED TCQ LEVER TEST, FOUND FAULTS FOR INVALID ARINC DATA AND FET FEED BACK FAULT ON AT 1 CHANNEL. REMOVED AND REPLACED TCQ ASSEMBLY REF AMM 76-11-01. RE-RAN TEST. NO FAULTS NOTED. REF 22-31-00. CONDUCTED TR FUNCTIONAL TEST AMM 78-30-01. OPS NORMAL. OK FOR SERVICE. AIRCRAFT RETURNED TO SERVICE.
